# SDR BAQA089812

- Difficulty date: September 10, 2003
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N137MH
- Make and model: Urocop EC135P1
- Aircraft serial: 0179
- Aircraft time: 490 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: L713M2053102
- Condition: Worn
- Location: Engine
- Part time: 490 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EJECTOR WORN BEYOND LIMITS.  REPLACED WITH SERVICABLE UNIT.  05/06/2004
